MathSciNet Relay Station
MathSciNet bibliographic data
MR2852061 62G08 (68Q32)
Hu, Ting Online regression with varying Gaussians and non-identical distributions. Anal. Appl. (Singap.) 9 (2011), no. 4, 395–408.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement